Article citationsMore>>

I. Beck, “Coloring of Commutative Rings,” Journal of Algebra, Vol. 116, No. 1, 1988, pp. 208-226. doi:10.1016/0021-8693(88)90202-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top